MathSciNet Relay Station
MathSciNet bibliographic data
MR634208 10B99 (12A30 12A45)
Thomas, E.; Vasquez, A. T. Diophantine equations arising from cubic number fields. J. Number Theory 13 (1981), no. 3, 398–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement